# SDR ASOA201001667

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 23,546 hours, 20,325 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT LBL 9, FS 605 IS CORRODED. REMOVED CORROSION FROM FLOORBEAM CAP. DEEPEST MATERIAL LOSS AT 0.012 DEEP X 0.75" W X 0.50" L  AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06, 53-00-00, 53-61-43. REMOVED FLOORBEAM CAP BETWEEN FS 570 AND FS 621 IAW SRM 51-42-06 AND SRM 51-42-21.   DRILLED NEW SERVICEABLE FLOORBEAM CAP IAW SRM 51-40-11 AND INSTALLED.
